# SDR DXTA200601770

- Difficulty date: November 30, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 4,801 hours, 3,022 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 10971017
- Condition: Vibrates
- Location: Nlg
- Part time: 300 hours, 186 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY DEVELOPED AT LOW SPEED ON TAKE-OFF ROLL. LESS THAN 50 KNOTS. FOUND LT NOSE WHEEL OB BEARING BURNED, IB BEARINGS DIRTY, LT AXLE UNDER TORQUED AND ALL SCISSOR ATTACH NUTS UNDER TORQUED. FOUND STEERING DUALBAND 2 DEGREES (4 DEGREES IS MAX), NLG ACTUATOR AXIAL LOOK .008 INCH (.025 INCH MAX). ACTUATOR AFT ATTACH AND TRUNIONS HAVE NO MOVEMENT. SCISSOR BUSH CLEARANCE OK. ROTOR GUIDE AND SAFETIED SCISSOR NUTS (4), INSTALLED OVERHAULED WHEEL ASSY'S LT AND RT.  WORK PERFORMED IAW MM 32-20-00, 32-30-03, AND 32-41-01, CMM 32-20-02.
